MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD

BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD
Model Number 384075
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
At 1-week follow-up, rv lead threshold was normal at 0.50v @ 0.50ms.At the 3-month visit, threshold had increased to 4.0v @ 0.50ms.Then, at the 6-month visit on (b)(6) 2016, there was no capture of the rv lead.On (b)(6) 2016, patient underwent rv lead revision due to dislodgement.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided rv pacing threshold tests, performed on (b)(6) 2015, confirmed a pacing threshold of 4.0 v with a pulse width of 1.0 ms.In spite of the available information, no conclusion can be drawn regarding the root cause of the observed dislodgement.An analysis of the lead itself would be necessary to determine the root cause.

Brand Name
VOLTA 1CR 65 US
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10311864
Report Number1028232-2020-03033
Device Sequence Number3217647
Product Code NVY
UDI-Device Identifier04035479143374
UDI-Public04035479143374
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number384075
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;